MathSciNet Relay Station
MathSciNet bibliographic data
MR2597778 14P05 (14P25)
Orevkov, S. Yu. Complex orientation formulas for $M$-curves of degree $4d+1$ with 4 nests. Ann. Fac. Sci. Toulouse Math. (6) 19 (2010), no. 1, 13–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement